MathSciNet Relay Station
MathSciNet bibliographic data
MR495234 (80a:16013) 16A16 (16A28)
Saltman, David J. Azumaya algebras with involution. J. Algebra 52 (1978), no. 2, 526–539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement